RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2002, Volume 9, Number 2, Pages 3–12 (Mi da196)  

This article is cited in 1 scientific paper (total in 1 paper)

On conditions for the solvability of optimization problems by a greedy algorithm

N. I. Glebov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (530 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 20.06.2001

Citation: N. I. Glebov, “On conditions for the solvability of optimization problems by a greedy algorithm”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:2 (2002), 3–12

Citation in format AMSBIB
\Bibitem{Gle02}
\by N.~I.~Glebov
\paper On conditions for the solvability of optimization problems by a greedy algorithm
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2002
\vol 9
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/da196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1985980}
\zmath{https://zbmath.org/?q=an:1033.90074}


Linking options:
  • http://mi.mathnet.ru/eng/da196
  • http://mi.mathnet.ru/eng/da/v9/s2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Montlevich, A. N. Ismailova, “Empiricheskii analiz priblizhennykh algoritmov tselochislennogo programmirovaniya, osnovannykh na idee zhadnogo vybora”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 3(114), 115–120  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:280
    Full text:117
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020